Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Miscarriage and abnormally thick uterine lining
    avatar
    An_254641 posted:
    Hi, I am a 33 year old female who suffered a miscarriage in August 2013. The bleeding did not stop until the 10th of September and it' is now December 10th and I still don't have a period. I recently went for an mri to check to see the severity of a bicornuate uterus, which I didn't end up having, and I was told I had an abnormally thick, 1.8 cm, uterine lining. The dr is sending me for an endometrial biopsy in February. Could this thick lining be because of the fact that i have not had a period since the miscarriage finished in September? It has been 3 months and I did not bleed a lot during the miscarriage, only the first night. I real need some answers or would appreciate advice or other women's stories to try and make sense of this. Thanks
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.